# SDR DLM88952461

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 59359731
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM IAH, MAIN GEAR DOOR OPEN MESSAGE WOULD NOT GO OUT, DIVERTED DFW.  FOUND LEFT INBOARD FLAP INBOARD HINGE WITH BROKEN ARM.  THE ARM WAS LODGED IN GEAR DOOR PREVENTING IT TO CLOSE FULLY.  REPLACED ARM, OPERATION NORMAL.
